# SDR HEEA967768

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2125M
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Worn
- Location: Eng Fuel
- Part time: 4,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERNAL DRIVE SPLINES.
